5 weeks i did on valcyte i had increased symptoms, headaches, fatigue, insomnia and felt really depressed. I wasnt sure if this was some type of die off or IRIS type reaction, maybe it is but after reading up more on valcyte, these symptoms can be adverse reactions to this medication. I am going to talk it over more with my doc first but maybe its a matter of how long we/I can put up with these types of symptoms to get improvement. Shortly after stopping valcyte i did feel slightly better then pre valcyte. I would like to do a full 6 months but if these types of reactions kept going for the entire 6 months i would really be struggling to earn a living, dammed if i do and dammed if i dont. I suppose theres know real way to know i guess?? Testing has showed that famvir has helped lower my viral load and i have improved although platued and gone back abit. If i stop famvir these viral markers go up. I think famvir is helping with the virus(cmv) in the blood which shows in testing but not in the nervous system and brain. Maybe staying on famvir long enough and keep this virus suppressed in the blood, it will eventually die out??? i keep reading dr lerners antiviral experience and some of his patients he has kept on av's for a long time like 5-6 years, so i only really have another 4 years to go, lol??? Im just thinking/typing out loud. What to do, what to do??? http://www.drugs.com/sfx/valcyte-side-effects.html cheers!!!